# SDR CA091208003

- Difficulty date: December 5, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 55,801 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH FLIGHT, ACFT EXPERIENCED A FAILURE OF THE SLATS TO EXTEND AFTER FLAP SELECTION .  FLIGHT CREW DISCONTINUED THE APPROACH, COMPLETED THE QRH PROCEDURE AND DISCUSSED THE PROBLEM WITH MOC.  PRIOR TO COMPLETING A SECOND UNEVENTFUL APPROACH, FLIGHT CREW DID NOT DECLARE AN EMERGENCY.
